Catecholamine toxicity in aromatic L-amino acid decarboxylase deficiency.

@article{Anselm2006CatecholamineTI,
  title={Catecholamine toxicity in aromatic L-amino acid decarboxylase deficiency.},
  author={Irina A Anselm and Basil T. Darras},
  journal={Pediatric neurology},
  year={2006},
  volume={35 2},
  pages={
          142-4
        }
}
This report presents the case of an adult male with aromatic L-amino acid decarboxylase deficiency who developed serious cardiac rhythm disturbances during treatment with intravenous dopamine and norepinephrine for severe hypotension. Three weeks later, he spontaneously developed atrial fibrillation while not receiving exogenous catecholamines. He died suddenly after several months. We presume cardiac arrhythmia was the most likely cause of his death. Patients with aromatic L-amino acid… CONTINUE READING
BETA

Similar Papers

Loading similar papers…